MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; ASY,CR CEMENTED FEMORAL, SZ 3,

EXACTECH, INC. OPTETRAK; ASY,CR CEMENTED FEMORAL, SZ 3,
Model Number 230-03-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 09/04/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the united kingdom national joint registry (uknjr).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by united kingdom national joint registry (uknjr), this (b)(6) y/o, female patient underwent primary total prosthetic replacement using cement of the r knee via medial parapatellar approach on (b)(6) 2010.The indication for the index procedure was osteoarthritis.The patient was implanted with a asymmetric femoral cruciate retained cemented size 3 right (catalog 230-03-03, serial (b)(4)), optetrak knee system - cemented finned tibial tray - size 3f/2t (catalog 200-04-32, serial (b)(4)), optetrak knee system - cruciate retained (cr) tibial insert - size 3 - 9mm (catalog 200-23-09, serial (b)(4)), and heraeus medical antibiotic loaded high viscosity bone cement (catalog 66017569, serial (b)(4)).On (b)(6) 2014, approximately 53 months post implantation, the patient underwent revision due to infection.The exactech knee brand were removed unavailable and replaced,.
 
Additional Manufacturer Narrative
(h3) the evaluation noted that the revision reported as reported by united kingdom national joint registry (uknjr), this 78 y/o, female patient underwent primary total prosthetic replacement using cement of the r knee via medial parapatellar approach on (b)(6) 2010.The indication for the index procedure was osteoarthritis.The patient was implanted with a asymmetric femoral cruciate retained cemented size 3 right (catalog 230-03-03, serial (b)(6)), optetrak knee system - cemented finned tibial tray - size 3f/2t (catalog 200-04-32, serial (b)(6)), optetrak knee system - cruciate retained (cr) tibial insert - size 3 - 9mm (catalog , serial) (catalog 200-23-09, serial (b)(6)), and heraeus medical antibiotic loaded high viscosity bone cement (catalog 66017569, serial (b)(6)).On (b)(6) 2014, approximately 53 months post implantation, the patient underwent revision due to infection.The exactech knee brand were removed unavailable and replaced.Based on review of all available information, there is no evidence to suggest that the reported event is related to any device design or manufacturing issues.The event reported was likely the result of patient conditions.There has been no patient medical history/information provided; therefore, the patient risk/clinical factors cannot be assessed.This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the united kingdom national joint registry (uknjr).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by united kingdom national joint registry (uknjr), this 78 y/o, female patient underwent primary total prosthetic replacement using cement of the r knee via medial parapatellar approach on (b)(6) 2010.The indication for the index procedure was osteoarthritis.The patient was implanted with a asymmetric femoral cruciate retained cemented size 3 right (catalog 230-03-03, serial (b)(6)), optetrak knee system - cemented finned tibial tray - size 3f/2t (catalog 200-04-32, serial (b)(6)), optetrak knee system - cruciate retained (cr) tibial insert - size 3 - 9mm (catalog , serial ) (catalog 200-23-09, serial (b)(6)), and heraeus medical antibiotic loaded high viscosity bone cement (catalog 66017569, serial (b)(6)).On (b)(6) 2014, approximately 53 months post implantation, the patient underwent revision due to infection.The exactech knee brand were removed unavailable and replaced,.

Brand Name
OPTETRAK
Common Device Name
ASY,CR CEMENTED FEMORAL, SZ 3,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9699626
Report Number1038671-2020-00062
Device Sequence Number2423079
Product Code JWH
UDI-Device Identifier10885862061751
UDI-Public10885862061751
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2014
Device Model Number230-03-03
Device Catalogue Number230-03-03
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR